# SDR AALA202411201683

- Difficulty date: August 25, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090820000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FUSELAGE PRESSURE DECK MEMEBRANE OPEN HOLE AT FR 36 AND -Y1516. REPAIRED PRESSURE DECK MEMBRANE PER EA 357693.
